# SDR 99ZZZX2276

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N85DW
- Make and model: Braero BAE125800A
- Aircraft serial: 258034
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: E35893
- Condition: Chafed
- Location: Bleed Air System
- Part time: 4,963 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR PIPE PN E35893 HAS BEEN FOUND CHAFED BEYOND LIMITS BY THE INBOARD EDGE OF THE LEFT UPPER ENGINE COWL.   OPERATING CLEARANCE BETWEEN THE COMPONENTS CANNOT BE VERIFIED.   CONTACT/DAMAGE APPEAR AS THE FIRST SYPTOMS OF INTERFERENCE. REF:  RAYTHEON  CORPORATE JETS OF CONDITION REPORT.   2.  RAYTHEON CORPORATE JETS IPC CH 21-10-05-05, PAGE  0.  3.  DRAWING OF APROXIMATE DAMAGE TO PIPE PN E35893.
